MathSciNet Relay Station
MathSciNet bibliographic data
MR810163 (87e:46088) 46L55 (46H20 46L40)
DeAlba, Luz M.; Peters, Justin Classification of semicrossed products of finite-dimensional $C\sp \ast$-algebras. Proc. Amer. Math. Soc. 95 (1985), no. 4, 557–564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement